MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261414
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment for abdominal aortic aneurysm measuring approximately 6cm diameter at the renals and approximately 8cm at the bifurcation, and was implanted with gore® excluder® conformable aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2022, the patient underwent follow-up imaging for a suspected unknown endoleak and aneurysm enlargement.The images were provided to gore and an evaluation showed the following: the implanted endograft appears to cover the r renal artery.Proximal endograft to r renal artery ~ 11mm.Contrast is visualized within the r renal artery but the contrast does not appear to originate from the aorta.There appears to be contrast within the aneurysm sac.The available images cannot rule out or confirm a type 1a endoleak.There appears to be a lumbar artery perfused in the arterial phase and communicating with the aneurysm sac.There appears to be a lumbar artery communicating with the aneurism sac within the arterial phase with contrast pooling observed in the arterial and delayed phase.There appears to be a lumbar artery communicating with the aneurism sac within the arterial phase with contrast pooling observed in the arterial and delayed phase.There is no evidence of a type 1b endoleak.Imaging showed the aneurysm diameter measured approximatley 16.6mm x 18.7mm at the level of the renal artery and 20.1 mm x 21.5mm in diameter at the level of level of the bifurcation.The patient is being monitored by the patient and has not yet been scheduled for reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14519752
Report Number3007284313-2022-01935
Device Sequence Number6635156
Product Code MIH
UDI-Device Identifier00733132622450
UDI-Public00733132622450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2022
Device Model NumberRLT261414
Device Catalogue NumberRLT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age72 YR
Patient SexMale